# SDR C2XA09TY274

- Difficulty date: December 14, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 19,119 hours, 10,229 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 14547672401
- Condition: Chafed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL TANK LOWER SKIN HAS A CHAFED AREA.  REPAIRED SKIN IAW EC2810-01053.
